MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Azurion; interventional fluoroscopic x-ray system

Philips Medical Systems Nederland B.V. Azurion; interventional fluoroscopic x-ray system
Model Number Azurion 7 M20
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system's c-arm was unable to perform geometry movements following a reboot.The system was in clinical use during the time of the reported malfunction.There was no harm reported.Philips has started an investigation of the complaint.

Brand Name
Azurion
Common Device Name
interventional fluoroscopic x-ray system
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key50896107
Report Number3042175844-2026-002623
Device Sequence Number21509216
Product Code OWB
UDI-Device Identifier00884838099258
UDI-Public(01)00884838099258
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAzurion 7 M20
Device Catalogue Number722224
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown